Aa
A
A
A
Close
Multiple Sclerosis Community
9.18k Members
620048 tn?1358021835

bruises have disappeared...

I have something that is really bothering me. You know that I am finally off Copaxone and I was on it for four yrs., my first and only MS drug. I am not sure when my bruises started but they were not really on my injection sites. I was told that they were from blood thinners or aspirin.

Well, since I have quit the copaxone, I have noticed that I only have one bruise left, its on my bad leg, but thats it. Now mind you I had bruises that would have been questionable had I taken my clothes off. I even had them on the bottom of my feet.

Any ideas?
meg

2 Responses
1983221 tn?1333509785
That's interesting, I spoke to my Dr. about bruises a while ago.  I also take Copaxone, I am switching to Gilenya so I will watch and see if my bruises go away when I stop taking Copaxone.
620048 tn?1358021835
Do you use blood thinners at all?  I did find a couple bruises, left overs probably...
Have an Answer?
Top Neurology Answerers
987762 tn?1331031553
Australia
5265383 tn?1483811956
ON
1756321 tn?1547098925
Queensland, Australia
1780921 tn?1499305393
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease